RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 5, Pages 785–791 (Mi mz6266)  

A class of submanifolds of homogeneous reductive spaces

V. I. Marmazeev


Full text: PDF file (533 kB)

English version:
Mathematical Notes, 1981, 29:5, 400–403

Bibliographic databases:

UDC: 513
Received: 10.10.1978

Citation: V. I. Marmazeev, “A class of submanifolds of homogeneous reductive spaces”, Mat. Zametki, 29:5 (1981), 785–791; Math. Notes, 29:5 (1981), 400–403

Citation in format AMSBIB
\Bibitem{Mar81}
\by V.~I.~Marmazeev
\paper A class of submanifolds of homogeneous reductive spaces
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 5
\pages 785--791
\mathnet{http://mi.mathnet.ru/mz6266}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=621302}
\zmath{https://zbmath.org/?q=an:0474.53046|0463.53032}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 5
\pages 400--403
\crossref{https://doi.org/10.1007/BF01158366}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ND21900012}


Linking options:
  • http://mi.mathnet.ru/eng/mz6266
  • http://mi.mathnet.ru/eng/mz/v29/i5/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020